Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The evaluation of two-dimensional lattice sums via Ramanujan's theta functions

Tom 165 / 2014

Ping Xu Acta Arithmetica 165 (2014), 57-89 MSC: Primary 33E05; Secondary 11F27, 35J05. DOI: 10.4064/aa165-1-4

Streszczenie

We analyze various generalized two-dimensional lattice sums, one of which arose from the solution to a certain Poisson equation. We evaluate certain lattice sums in closed form using results from Ramanujan's theory of theta functions, continued fractions and class invariants. Many explicit examples are given.

Autorzy

  • Ping XuDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 W. Green Street
    Urbana, IL 61801, U.S.A.
    and
    439 Cambridge St. Apt 23
    Allston, MA 02134, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek